# SDR SWIA202411120812

- Difficulty date: August 12, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 51,276 hours, 33,903 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Scratched
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, I/O FLAP, AFTER HINGE BOX, I/O FITTING, OUTER SIDES WITH SCRATCHES     (C-CHECK RO 11/9/2024)    COMPLETED REPAIR OF FLAP FITTING PER REO 670-57-21-994.
